Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 1, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jan 7, 2008, 7:46 PM EST for 4 counties in Michigan. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 7, 2008, 7:46 PM EST (00:46 UTC)
- Expired
- Jan 7, 2008, 8:15 PM EST
- In force
- 29 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Kent County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI
The radar
The Grand Rapids radar (KGRR), 48 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 7:50 PM EST | HAIL 0.75 | 7 E Grant, MI | |
| Jan 7, 7:55 PM EST | HAIL 1 | 7 E Newaygo, MI | |
| Jan 7, 8:12 PM EST | HAIL 1 | 3 W Howard City, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 7:01 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 080046
SVRGRR
MIC081-117-121-123-080115-
/O.NEW.KGRR.SV.W.0001.080108T0046Z-080108T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
746 PM EST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MONTCALM COUNTY IN CENTRAL MICHIGAN
NORTHWESTERN KENT COUNTY IN SOUTHWEST MICHIGAN
SOUTHEASTERN MUSKEGON COUNTY IN WEST CENTRAL MICHIGAN
SOUTHERN NEWAYGO COUNTY IN WEST CENTRAL MICHIGAN
* UNTIL 815 PM EST
* AT 742 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR RAVENNA...OR ABOUT 13 MILES
SOUTHWEST OF NEWAYGO...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CROTON BY 800 PM EST
SAND LAKE BY 805 PM EST
HOWARD CITY...CORAL AND PIERSON BY 810 PM EST
AMBLE AND TRUFANT BY 815 PM EST
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4348 8557 4347 8541 4333 8532 4319 8580
4321 8581 4321 8590 4317 8590 4315 8595
4332 8605
TIME...MOT...LOC 0046Z 247DEG 42KT 4328 8586
$$
JK3 follow-up statements
000
WWUS53 KGRR 080055
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
755 PM EST MON JAN 7 2008
MIC081-117-121-123-080115-
/O.CON.KGRR.SV.W.0001.000000T0000Z-080108T0115Z/
NEWAYGO MI-MUSKEGON MI-MONTCALM MI-KENT MI-
755 PM EST MON JAN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EST
FOR NORTHWESTERN KENT...NORTHWESTERN MONTCALM...SOUTHEASTERN MUSKEGON
AND SOUTHERN NEWAYGO...
AT 751 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR GRANT...OR ABOUT
NEAR NEWAYGO...AND MOVING NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CROTON...PIERSON AND SAND LAKE BY 800 PM EST
HOWARD CITY AND CORAL BY 805 PM EST
AMBLE BY 810 PM EST
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
HAIL UP TO THREE-QUARTERS OF AN INCH IN DIAMETER AND WINDS GREATER
THAN 60 MILES AN HOUR ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST TUESDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4348 8557 4347 8541 4333 8532 4319 8580
4321 8581 4321 8590 4317 8590 4315 8595
4332 8605
TIME...MOT...LOC 0055Z 242DEG 58KT 4338 8569
$$
NJJ000
WWUS53 KGRR 080104
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
804 PM EST MON JAN 7 2008
MIC121-080114-
/O.CAN.KGRR.SV.W.0001.000000T0000Z-080108T0115Z/
MUSKEGON MI-
804 PM EST MON JAN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKEGON IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST TUESDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4348 8557 4347 8555 4348 8554 4347 8541
4333 8532 4326 8570 4340 8577
TIME...MOT...LOC 0104Z 242DEG 58KT 4344 8551
$$
MIC081-117-123-080115-
/O.CON.KGRR.SV.W.0001.000000T0000Z-080108T0115Z/
NEWAYGO MI-MONTCALM MI-KENT MI-
804 PM EST MON JAN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EST
FOR EXTREME NORTHERN KENT...NORTHWESTERN MONTCALM AND SOUTHEASTERN
NEWAYGO...
AT 800 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 6 MILES WEST OF HOWARD
CITY...OR ABOUT 11 MILES EAST OF NEWAYGO...AND MOVING NORTHEAST AT 65
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
AMBLE BY 810 PM EST
HAIL UP TO THREE-QUARTERS OF AN INCH IN DIAMETER AND WINDS GREATER
THAN 60 MILES AN HOUR ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST TUESDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4348 8557 4347 8555 4348 8554 4347 8541
4333 8532 4326 8570 4340 8577
TIME...MOT...LOC 0104Z 242DEG 58KT 4344 8551
$$
NJJ000
WWUS53 KGRR 080118
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
817 PM EST MON JAN 7 2008
MIC081-117-123-080126-
/O.EXP.KGRR.SV.W.0001.000000T0000Z-080108T0115Z/
NEWAYGO MI-MONTCALM MI-KENT MI-
817 PM EST MON JAN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KENT AND
SOUTHEASTERN NEWAYGO WILL BE ALLOWED TO EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST TUESDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4348 8557 4347 8555 4348 8554 4347 8541
4333 8532 4326 8570 4340 8577
TIME...MOT...LOC 0104Z 242DEG 58KT 4344 8551
$$
NJJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 3:15 PM EST, 4 hours 31 minutes earlier.
Area forecast discussion, Jan 7, 3:15 PM EST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 315 PM EST MON JAN 7 2008 LATEST UPDATE...ALL BUT AVIATION... .SYNOPSIS...(315 PM EST MON JAN 7 2008) HEAVY RAIN IS EXPECTED AS A COLD FRONT APPROACHES TONIGHT. THE RAIN WILL CONTINUE TUESDAY AS THE COLD FRONT MOVES THROUGH. SOME WET SNOW IS POSSIBLE BEFORE THE STORM DEPARTS WEDNESDAY MORNING. FLOODING ON AREA RIVERS IS POSSIBLE BY THE MIDDLE OF THE WEEK. COLDER WEATHER AND A SNOWSTORM ARE EXPECTED BY THE END OF THE WEEK. && .SHORT TERM...TONIGHT THRU TUE NIGHT (315 PM EST MON JAN 7 2008) A PLETHORA OF FORECAST PROBLEMS IN THE SHORT RANGE. MAIN ISSUES ARE FOR RAIN AMOUNTS AND POTENTIAL FOR WIND EVENT TOMORROW AFTERNOON. FOR TONIGHT AND TUESDAY...POTENTIAL FOR MORE HEAVY RAIN MOVING IN THIS EVENING ALONG WITH SOME THUNDERSTORM HAILERS AS LLJ TAKES DIRECT AIM AT LOWER MICHIGAN. USED 18Z HPC QPF WITH SOME MINOR TWEAKS AND WENT CATEGORICAL POPS...THEN TAPERED OFF POPS FROM NORTHWEST TO SOUTHEAST ON TUESDAY AS BAROCLINIC ZONE SLOWLY SHIFTS EAST. ADJUSTED FORECAST TEMPS CLOSER TO MAV GUIDANCE WHICH SHOWS WEDGE OF WARM AIR PERSISTING INTO TUE AFTERNOON...ESPECIALLY ACROSS THE EASTERN FORECAST AREA. WILL HAVE TO WATCH OUT FOR ANY CONVECTION ON TUESDAY AFTERNOON AS MODELS CONTINUE TO PROG 50 KTS OF WIND JUST OFF THE SFC. FORTUNATELY...LOW LEVEL WINDS DECREASE BEHIND THE FRONT AND WINDS SHOULD NOT BE AN ISSUE BY LATE IN THE DAY. FOR TUESDAY NIGHT...THE STORM PULLS OFF TO THE NORTHEAST WITH COLDER AIR FILTERING IN. WILL HAVE RAIN CHANGING TO SNOW FROM NW TO SE ACROSS THE FORECAST AREA OVERNIGHT. SOME LIGHT ACCUMS ARE POSSIBLE ACROSS THE NE FORECAST AREA WHERE DEEPER MOISTURE HANGS ON LONGEST. && .LONG TERM...WED THROUGH MONDAY...(315 PM EST MON JAN 7 2008) HAVE ADDED SOME SNOW SHOWERS OVER THE NORTHERN CWA WEDNESDAY MORNING AS A FEW LAKE EFFECT SNOW SHOWERS WILL BE POSSIBLE AS THE SYSTEM DEPARTS. H8 TEMPS DIP DOWN TO MINUS 8C WITH A NORTHWEST FLOW. OTHERWISE THE PERIOD FROM WED INTO THU AFTERNOON WILL BE QUIET AS SURFACE RIDGING GOES BY. TEMPS WILL STAY SLIGHTLY ABOVE NORMAL. THINGS GET INTERESTING AGAIN BY LATE THURSDAY INTO FRIDAY. MEDIUM RANGE MODELS AND THEIR ENSEMBLES SUGGEST LOW PRESSURE MOVING OVER THE OHIO VALLEY IN THIS TIME FRAME. THE KEY TO THIS SYSTEM WILL BE HOW FAST THE COLDER AIR RETURNS AND WHEN PCPN CHANGES OVER TO ALL SNOW. INITIALLY EXPECT A RAIN/SNOW MIX...THEN CHANGING OVER TO ALL SNOW EVENTUALLY. BASED ON THE CURRENT TRACK THE SOUTHERN HALF OF THE CWA WOULD SEE HIGHER PCPN TOTALS. BUT WILL IT BE ALL SNOW...WILL BE THE QUESTION. WE WILL GRADUALLY SEE COOLER AIR FILTER DOWN FOR THE WEEKEND AND INTO EARLY NEXT WEEK. THIS SHOULD BE REINFORCED BY ANOTHER LOW TRACKING UP THE EAST COAST OVER THE WEEKEND HELPING DRAW COLDER AIR OVER THE GREAT LAKES. WILL CARRY LAKE EFFECT SNOW SHOWERS EACH DAY. && .AVIATION...(115 PM EST MON JAN 7 2008) WITH A FRONT OVER CENTRAL LOWER MICHIGAN THERE HAS BEEN ENOUGH MIXING FROM THE WIND TO KEEP CEILINGS AND VISIBILITIES IN THE MVFR RANGE SOUTH OF THE FRONT. BELIEVE THE WINDS WILL SIMMER DOWN SOME OVERNIGHT AND IFR CONDITIONS SHOULD DEVELOP ONCE AGAIN TOWARD MIDNIGHT. THERE WILL ALSO BE SOME INSTABILITY IN THE WARM SECTOR SO HAVE INDICATED THE CHANCE FOR A FEW THUNDERSTORMS. HIGHEST POTENTIAL FOR STORMS WOULD BE ACROSS THE SOUTHERN TAF SITES AND A COUPLE HOURS EITHER SIDE OF 00Z...BUT EVEN THESE SHOULD REMAIN WIDELY SCATTERED. ANOTHER SURGE OF PCPN WILL ARRIVE LATE TONIGHT/EARLY TUESDAY AS ANOTHER WAVE OF LOW PRESSURE RIDES NE ALONG THE FRONT. WINDS GUSTS WILL KICK UP AS THIS SYSTEM PASSES WITH GUSTS AS HIGH AS 30 KNOTS POSSIBLE TOWARD MID DAY TUESDAY. && .MARINE...(315 PM EST MON JAN 7 2008) MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE LAKE TONIGHT. WINDS WILL INCREASE TUESDAY NIGHT AS LOW PRESSURE MOVES AWAY AND COLDER AIR MOVES IN. SCA OR GALE WARNING MAY BE NEEDED BY TUESDAY NIGHT. && .HYDROLOGY...(315 PM EST MON JAN 7 2008) FLOOD WARNING WAS ISSUED FOR THE LOOKING GLASS RIVER NEAR EAGLE WITH THE EXPECTATION OF RAINFALL OF 1.5 TO 2 INCHES. FLOOD WATCH CONTINUES ELSEWHERE. SLOW MOVING FRONT AND DEEP SOUTHERLY FLOW WILL MEAN AN EXTENDED PERIOD OF RAIN...PERHAPS HEAVY....BEGINNING TONIGHT AND CONTINUING THROUGH TUESDAY WITH MOST OF THE RAIN EXPECTED ACROSS THE GRAND...KALAMAZOO...AND SAINT JOSEPH RIVER BASINS. SHARP RISES EXPECTED BEGINNING TOMORROW WITH CRESTS MOVING DOWN THE RIVERS THROUGH THE END OF THE WEEK. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...FLOOD WATCH ENTIRE CWA TONIGHT THROUGH TUESDAY NIGHT. LM...NONE. && SYNOPSIS: OSTUNO SHORT TERM: OSTUNO LONG TERM: JK AVIATION: JK MARINE: OSTUNO HYDROLOGY: OSTUNO
Hazardous weather outlook, Jan 7, 5:48 AM EST, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 548 AM EST MON JAN 7 2008 MIZ037>040-043>046-050>052-056>059-064>067-071>074-081100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 548 AM EST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT FLOODING IS POSSIBLE ALONG RIVERS AND STREAMS BEGINNING TONIGHT. SHOWERS WITH HEAVY RAIN WILL MOVE INTO THE AREA AFTER 7 PM AND CONTINUE THROUGH THE NIGHT. THE COMBINATION OF THE HEAVY RAINFALL AND SNOW MELT MAY BRING SOME CREEKS OUT OF THEIR BANKS DURING THE EARLY MORNING HOURS OF TUESDAY. AREAS WITH POOR DRAINAGE MAY HAVE PROBLEMS WITH LOCALIZED FLOODING OVERNIGHT. BESIDE THE THREAT FOR HEAVY RAINFALL TONIGHT...THUNDERSTORMS WITH STRONG GUSTY WINDS ARE POSSIBLE THROUGH TONIGHT. GUSTS TO 60 MPH ARE POSSIBLE AND THAT COULD BRING DOWN TREES AND POWER LINES CAUSING LOCAL POWER OUTAGES. THE STRONGEST STORMS ARE EXPECTED OVERNIGHT BUT AN ISOLATED STORM IS POSSIBLE DURING THE DAYLIGHT HOURS OF TODAY ALSO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FLOODING THREAT WILL CONTINUE TUESDAY DURING THE DAY AS RAIN...POSSIBLY HEAVY AT TIMES WILL CONTINUE INTO THE LATE AFTERNOON. THE COMBINATION OF THE HEAVY RAINFALL AND SNOW MELT MAY BRING SOME RIVERS TO NEAR OR ABOVE FLOOD STAGE. CREEKS AND AREAS WITH POOR DRAINAGE MAY ALSO HAVE PROBLEMS WITH FLOODING. WHILE THE RAIN IS EXPECTED TO COME TO AN END TUESDAY EVENING... RUNOFF FROM THE EXPECTED 1 TO 2 INCHES OF RAIN COULD RESULT IN RIVER RISES AND AREAS OF FLOODING FOR SEVERAL DAYS AFTER THE RAIN EVENT HAS ENDED. THE SNOWSTORM EVENT FOR LATE THURSDAY NIGHT INTO FRIDAY REMAINS A REAL POSSIBILITY. WE WILL CONTINUE TO MONITOR THIS EVENT FOR POSSIBLE HEADLINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO EARLY TUESDAY MORNING. LMZ844>849-081100- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 548 AM EST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY INTO TONIGHT. ANY STORM MAY HAVE GUSTY WINDS AND HIGH WAVES. LOCALLY HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS MAY RESULT IN LOW VISIBILITIES BESIDE THE THREAT FOR CLOUD TO WATER LIGHTNING FROM THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WEST WINDS TO 30 KNOTS TUESDAY NIGHT WILL RESULT IN 5 TO 8 FOOT WAVES. THOSE ARE HAZARDOUS TO SMALL WATER CRAFT. THE WIND AND WAVES WILL SUBSIDE WEDNESDAY. LATE THURSDAY INTO FRIDAY ANOTHER STRONG WINTER STORM SYSTEM WILL BRING THE THREAT FOR STRONG WINDS...HIGH WAVES AND SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO EARLY TUESDAY MORNING. WDM
In the hours before
Local storm report, Jan 7, 7:31 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
731 PM EST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL CLOVERVILLE 43.19N 86.17W
01/07/2008 E0.50 INCH MUSKEGON MI COUNTY OFFICIAL
0728 PM HAIL NORTON SHORES 43.16N 86.25W
01/07/2008 E0.75 INCH MUSKEGON MI COUNTY OFFICIAL
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 7:00 PM EST | Tornado Warning | GRR | Muskegon | 45 min |
| Jan 7, 7:15 PM EST | Special Marine Warning | GRR | 2 hr | |
| Jan 7, 8:12 PM EST | Severe Thunderstorm Warning | GRR | Isabella, Mecosta, Montcalm | 33 min |
| Jan 7, 8:14 PM EST | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kalamazoo, Van Buren | 61 min |
| Jan 7, 8:29 PM EST | Severe Thunderstorm Warning | GRR | Gratiot, Isabella, Montcalm | 31 min |
| Jan 7, 8:38 PM EST | Tornado Warning | GRR | Gratiot, Isabella, Montcalm | 37 min |
| Jan 7, 9:03 PM EST | Special Weather Statement | GRR | Calhoun, Eaton | 57 min |
| Jan 7, 9:12 PM EST | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton | 37 min |
| Jan 7, 9:25 PM EST | Special Weather Statement | GRR | Clinton, Eaton | 50 min |
| Jan 7, 9:29 PM EST | Severe Thunderstorm Warning | GRR | Eaton, Ingham, Jackson | 61 min |
| Jan 8, 10:38 AM EST | River Flood Warning | GRR | Ingham | 3 days |
| Jan 8, 11:26 AM EST | River Flood Warning | GRR | Calhoun | 48 hr |
| Jan 8, 11:26 AM EST | River Flood Warning | GRR | Jackson | 10 hr |
| Jan 8, 11:26 AM EST | River Flood Warning | GRR | Eaton | 49 hr |
| Jan 8, 3:36 PM EST | River Flood Warning | GRR | Ingham | 47 hr |
| Jan 8, 4:39 PM EST | Wind Advisory | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 12 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.